Armenian Journal of Mathematics

Notes on Ergodic Theory in Infinite Measure Spaces

Arzumanian, Victor and Eigen, Stanley and Hajian, Arshag (2015) Notes on Ergodic Theory in Infinite Measure Spaces. Armenian Journal of Mathematics, 7 (2). pp. 97-120. ISSN 1829-1163

PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader


This article is concerned with ergodic theory for transformations which preserve an infinite measure. In the first part we present an overview of the invertible case with a focus on weakly wandering sequences and their applications to number theory as it has developed over the last fifty years. The second part presents a very preliminary investigation into extending weakly wandering sequences to the non-invertible case. This consists primarily of a few examples which illustrate the complexities which arise in the non-invertible case.

Item Type:Article
Subjects:28-xx Measure and integration
37-xx Dynamical systems and ergodic theory
ID Code:686
Deposited By:Professor Anry Nersesyan
Deposited On:10 Dec 2015 23:09
Last Modified:10 Dec 2015 23:09

Repository Staff Only: item control page